i am prescribed 15 mg oxy 5x day and 30 mg oxy at night which i was taking for a week before and during this test i had also taken maybe 8mg iv dilaudid the two days before the test. the sad part is i quit and went back on my subs. i had a lil lapse and happen to get tested on it. was taking subs prior to this. will the rx i have for oxy's cover me on the nida 9 or am i about to be fired? i dont plan on refilling my oxy i plan on staying on the subs. if they tested me today id be clean. i guess i only have myself to blame. but it sucks. id hate to have to go thru somekind of drug rehab program when im clean at present. it was a huge lapse in judgement one im gonna regret for life. any advise or insight on how this might play out and how i should handle to dr when i call them back in the am. or should i put it off a couple more days and try n get a couple more days of work in. im praying work will agree to retest me and my rx will be accepted and this will be the end of it and i can stay on the path. i will never stray again. not after this. i feel like god is punishing me for my weakness and ive let my whole family down. everyone depends on my income. i wanna kill myself right now. (not literally) but really self loathing.
Think of it this way, if you have the strength to wait it out, keep working and pray for the best. If you do get caught take rehab as a gift, you'll go in clean and really LEARN how to stay clean. You might even be able to talk your employers into an outpatient so you can still work. Treatment can't do you any harm, so go with the flow. If you really want to know about what they test on the nida 9, just ask your question in search for answers down below! I know I have seen similar questions asked many times!! Good luck and God isn't punishing, he's given you a wake up call! Let us know what happens OK? Sweetpea
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 30 Sep 2010 • 2 answers
Posted 29 Dec 2010 • 1 answer
Posted 16 Apr 2011 • 3 answers
Posted 2 Nov 2011 • 4 answers